1 Vol 31, No 1 (2000)

Vol 31, No 1 (2000)

Table of Contents


On characterizations of weighted composition opeartors on non-locally convex weighted spaces of continuous functions PDF
S. D. Sharma, Kamaljeet Kour, Bhopinder Singh 1-8
$ \lambda(P)$-nuclearity of locally convex spaces having generalized bases PDF
G. M. Deheri 9-20
K"ahlerian submersions with vanishing Bochner curvature tensor PDF
Kazuhiko Takano 21-32
Recurrence relations for the midpoint method PDF
J. A. Ezquerro, M. A. Hernandez, M. A. Salanova 33-42
A Gr"uss' type integral inequality for mappings of $r$-H"older's type and applications for trapezoid formula PDF
Sever Silvestru Dragomir 43-48
A note on a certain class of functions related to Hurwitz zeta function and Lambert transform PDF
R. K. Raina, T. S. Nahar 49-56
Certain classes of meromorphically multivalent functions with fixed argument of coefficients PDF
Nak Eun Cho, Soon Young Woo 57-62
Refinements of Jensen's inequality PDF
I. Brnetic, C. E. M. Pearce, J. Pecaric 63-70
On the existence of projective affine motion in a $W$-recurrent Finsler space PDF
A. Kumar, H. S. Shulka, R. P. Tripathi 71-78
On the diophantine equation $px^2+3^n=y^p$ PDF
Fadwa S. Abu Muriefah 79-84

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax